当前位置: 首页  >  师资队伍  >  按职称排序  >  副教授  >  王岩华

副教授

教师姓名:王岩华
出生日期:1967.12
所在学科:统计学,概率统计
职称:副教授       邮编:
联系电话:
E-mail:yhwang@bit.edu.cn
通讯地址:

Educational Background

1999.9-2004.6 北京大学数学科学学院概率统计系,硕博连读,导师:何书元教授

1984.9-1989.7 新疆大学数学系,本科

Working Experience

  2006.7 - 至 今    北京理工大学,数学与统计学院,统计系,讲师,副教授

  2013.8 - 2014.8   美国Fred Hutchinson癌症研究中心,公共卫生部,生物统计与生物数学系,博士后

  2004.7 - 2006.7   中国科学院,数学与系统科学院研究院,应用数学所,博士后

  2002.9 - 2002.11  香港大学,统计与精算学系,研究助理

  1994.3 - 1999.7   新疆财经学院,经济信息管理系,助教,讲师

  1989.8 - 1994.3   新疆兵团农六师,物资供销公司  

Teachings

  1. 点估计

  2. 经验似然

  3. 应用多元统计

  4. 概率统计

Publications

1. Qianchuan He, Linglong Kong, Yanhua Wang, Sijian Wang, Timothy A. Chan, Eric Holland. Regularized quantile regression under heterogeneous sparsity with application to quantitative genetic traits, Computational Statistics and Data. 2016, 95, 222–239.

2. Wang Yanhua and He Shuyuan. Fisher information in left truncated data, Communications in Statistics - Theory and Methods. 2011, 40(9), 1525– 1532.

3. Wang Yanhua , Li Xiayan, Wang Qihua and He shuyuan. Weighted estimation of single index models with right censored responses, Science in China, Mathematics. 2011, 54(3), 479-514.

4. Wang Yanhua, Shen Junshan, He Shuyuan and Wang Qihua. Estimation of single index model with missing response at random.  Journal of Statistical Planning and Inference. 2010, 140, 1671–1690.

5. Wang Yanhua, He Shuyuan, Zhu Lixing, and Yuen Kim C.. Asymptotics for a censored generalized linear model with unknown link function. Probability Theory and Related Fields. 2007, 138, 235-267.

6. Wang Yanhua and He Shuyuan. Fisher information in censored data. Statistics and Probability Letters. 2005, 73, 199-206.

7. He Shuyuan and WangYanhua. The Law of the iterated logarithm of the Kaplan-Meier integral and its application. Chinese Annals of Mathematics, B Series.. 2004,5, 199-206.

8. Wang Yanhua and He Shuyuan. The Fisher information in random truncated data.  Insurance Mathematics & Economics. 2003, 32, 475-475.

9. Mei Changlin, He Shuyuan , Wang Yanhua. A note on the nonparametric least squares test for checking a polynomial relationship, Acta Math. Applicatae Sinica, English Series. 2003,19(3), 511-520.

Visiting Positions

  2013.8 - 2014.8  美国Fred Hutchinson癌症研究中心,公共卫生部,生物统计与生物数学系,博士后

  2002.9 -2002.11  香港大学,统计与精算学系,研究助理

Research Projects

Awards, Honors and Recognitions

Graduate Students

  学硕:蒋婧,曹丽华,丁奎云,王曼,郝吉芳,王红晶,蔡雅琴,史书睿,段翠婷,刘畅

  专硕:任慧,李鹏鹏,杨霄霄,刘宁,杜俊丽,高路,孙静茹,李玉环,刘晴

Conference Talks and Invited Presentations

Conference Organization

Grants & Scholarships Assessor

International Refereed Journals

International Refereed Proceedings